# SDR HEEA955095

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 200SGL124Q
- Condition: Brush Worn
- Location: Start Gen
- Part time: 386 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES WORN TO ABOUT 1/4
